# SDR AALA201511129007

- Difficulty date: November 11, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 46,485 hours, 26,816 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755103920000
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION INNER HINGE PIN INBD SIDE ON SPOILER 1 ON LT WING.  REPLACED PIN IAW 26C50057205.
